# SDR SWAA2018013019403

- Difficulty date: January 11, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER AFT TRAILING EDGE PANEL AT NR 2 PYLON TRANS WEB CRACKED AT OUTBOARD UPPER FASTENER.  R&R WEB IAW SRM.
